# SDR SWAA2022031883914

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737*
- Aircraft serial: 35788
- Aircraft time: 49,541 hours, 25,729 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR CRACKED / [01] OK TO CONTINUE PER 52-40-8 SP1B AUTH # 52-40-8 (DOOR REMOVED);[02] REFERENCE LOG PAGE 1769830 REMOVED AND REPLACED LAV SERVICE DOOR PER AMM 52-49-07.
